# SDR DXTA2021092749430

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N148QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9648
- Aircraft time: 6,947 hours, 2,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 2052110
- Part serial: 207160001
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR MOTOR: MAIN ENTRY DOOR MOTOR RUNNING CONTINUOUSLY UNCOMANDED AFTER POWER UP AND WITH APU SHUTDOWN *** CORRECTIVE ACTION *** RDE1 FOUND TO HAVE WATER DAMAGE, REDE REPLACED IAW AMM 44-10-40-000/400-801 AND TESTED IAW SMM 44-10-50-710-801 WITH NIL FINDINGS.
